# SDR SWIA202157108

- Difficulty date: February 3, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS409+128 VERTICAL POST AT BL0 HAS AN INDICATION .2" LONG BY 80% FSH IN THE AFT RADIUS OF BOTH THE RH & LH SIDES @WL69. FAILED NDT INSPECTION.     (C-CHECK RO 4/1/2021)    FUSELAGE FS409+128 VERTICAL POST AT BL0 WAS REMOVED AND A NEW POST INSTALLED IAW REO 601R-53-41-889 REV D.  WITH NO WEIGHT CHANGE. TASK CARD 51-900-1003-SKY AND M-337 ATTATCHED
